Changed to Wellbutrin but still hardly reach orgasm. But just started it 2 weeks ago any one had same problem with Wellbutrin
Antidepressants affect each of us differently. I take two antidepressants, Wellbutrin and Pristiq. I, too, have the same problem as you; although, when I took the Wellbutrin alone the problem got much better. Maybe you'll need to give the Cepralex a little more time to leave the body and Wellbutrin to help. Otherwise, you maybe one of the unfortunate ones.
One of the most commonly reported side-effects of antidepressants is a decrease sexual drive or performance. So you are not alone in your experience. I do recommend consulting with your physician for recommendations on how to increase your libido. Compounding pharmacies formulate female libido creams which contain medication to be applied directly to the clitoris, providing the combined effect of physical and chemical stimulation. If you are interested search for a local independent compounding pharmacy, and ask your physician to consult with them to compound a libido cream for you.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 11 Nov 2010 • 1 answer
Taking antidepressants for 9 years affecting Sexual desire? After stopping medicins, am I recovered?
Posted 14 Dec 2014 • 1 answer
Posted 28 Oct 2015 • 0 answers
Posted 9 Jan 2016 • 1 answer